Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight loss, T3-7.34, T4-240, TSH- 0.005, advised Nellman, Neomerazol. Sugestions ?

Sir, good aftenoon here in uae, i got thyroid deases profile T3 7.34 nmol/l, T4 240.00 nmol/l and TSH 0.005 ulU/mL. ACCORDING TO THE DOCTOR IM TAKING 2 MEDICINE DAILY . . NELLMAN CAPSULS. NEOMERAZOL. PLEASE AND KINDLY CHECK AND SUGEST ME TO WHAT I DO FOR THESE LEVEL. MY WEIGHT LOSS MORE THAN 26 KGS IM MUCH WORIED ABOUT IT. THANKS,
Asked On : Fri, 26 Oct 2012
Answers:  2 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi.

You really do not need to worry about these readings of your thyroid function tests or the substancial weight loss you had. It is part of the hyperthyroidism you have and your doctor has prescribed you right medications. You will certainly gain some weight to make you feel better and your symptoms will also improve over time. If it doesn't happen your doctor will send you for alternative therapy called radioablation therapy to stop the excess secretion of thyroid hormone.
So please wait for a few more weeks and follow your doctor's advice fully. Take care.
Answered: Fri, 26 Oct 2012
I find this answer helpful
  User's Response
hello,
with your present medications you are required to take one dose of THYRIODINUM 1000 .one dose after 4 days.thre should be the gap of one hour before or after meal and allopathic drugs.this homeopathic remedy.in this way you will bring closer to get notable relief in your problem.
dr.mohsin madni
madni66@saudia.com
Answered: Fri, 26 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor